Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On $ p$-adic Hermitian Eisenstein series

Author: Shoyu Nagaoka
Journal: Proc. Amer. Math. Soc. 134 (2006), 2533-2540
MSC (2000): Primary 11F33; Secondary 11F55
Published electronically: March 23, 2006
MathSciNet review: 2213730
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we generalize the notion of $ p$-adic modular form to the Hermitian modular case and prove a formula that shows a coincidence between certain $ p$-adic Hermitian Eisenstein series and the genus theta series associated with Hermitian matrix with determinant $ p$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11F33, 11F55

Retrieve articles in all journals with MSC (2000): 11F33, 11F55

Additional Information

Shoyu Nagaoka
Affiliation: Department of Mathematics, Kinki University, Higashi-Osaka, Osaka 577-8502, Japan

Keywords: $p$-adic modular forms, Eisenstein series
Received by editor(s): December 17, 2004
Received by editor(s) in revised form: April 7, 2005
Published electronically: March 23, 2006
Dedicated: Dedicated to Professor Yasuo Morita
Communicated by: Wen-Ching Winnie Li
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.